# SDR CKSA96231

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT UPPER WING INBOARD LEADING EDGE HAS LIGHT CORROSION AND BARE METAL AROUND LEADING EDGE SCREWS.  REPAIRED IAW AIA EA SKETCH NR 2389 EA 96-326 AND AIA 8110-3 DATED 11-15-96.  CORROSION CARD NR 124R-0551, 123R-0551, 121R-0552, NON-ROUTINE TASK CARD NR 87391.
